# SDR UALA2012090605022

- Difficulty date: September 5, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 63,957 hours, 23,640 cycles
- Engine: Iae V2527A5
- System (JASC): 5751 · Ailerons
- Part: Paint
- Condition: Peeling
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, RAMP REPORTED PEELING ON TOP OF RIGHT AILERON.  REPAIRED AND APPLIED PRIMER, STILL NEEDS TOP COAT PAINT.
